Mixed finite-element methods for Hamilton-Jacobi-Bellman-type equations

F. A. Milner, E. J. Park

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


The numerical solution of Dirichlet's problem for a second-order elliptic operator in divergence form with arbitrary nonlinearities in the first-and zero-order terms is considered. The mixed finite-element method is used. Existence and uniqueness of the approximation are proved and optimal error estimates in L2 are demonstrated for the relevant functions. Error estimates are also derived in Lq, 2 ≤ q ≤ + ∞.

Original languageEnglish (US)
Pages (from-to)399-412
Number of pages14
JournalIMA Journal of Numerical Analysis
Issue number3
StatePublished - Jul 1996
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Mixed finite-element methods for Hamilton-Jacobi-Bellman-type equations'. Together they form a unique fingerprint.

Cite this